I was addicted to tramadol for a year and a half......can I help? I got off of them....it was hard but I did it...let me know if I can help.
I was just perscribed Tramadol and have not taken it yet. I was taking norco and other codiene pills. The doc said this is not as addicting. Is that true?
gday ye any help would be great how did you go about getting of tramadol did you get medical help or just taper of them very slowly do you take them for pain ... I take them for back pain 200mg a day and have been taking them for 3 years now .I didn't no anything about them just got prescribed them for pain from a back injury and now i am hooked ... thanks
GET OFF THE TRAMADOL/ULTRAM!!!!!! Do whatever you can to stop taking this VERY ADDICTIVE and VERY DANGEROUS DRUG!!!!!!!!! My brother committed suicide 3 months ago...33 years old, handsome, well-educated, family-oriented, wonderful, funny, big hearted, sweet man....why??? ULTRAM!!!! He had an addiction to these pills for 12+ years. Get a drug book and read about it, or google it...you'll see in there how addictive it is, and that it can cause suicidal behavior/tendencies. Why are Doctors prescribing this damn drug left and right???? HELLO???!!! Yes, I'm angry...and I hate to see SO MANY people getting addicted to ANY drug, but THIS one really hits a nerve! Good luck to all.....
It's all good. I hear ya, believe me. And you have a right to be upset. The doctors are not doing the right thing. People are not being told the truth about Tramadol, for what-ever reason. And it needs to change, sooner than later!!!
Yes Tramadol is addicting. Let's just say it puts Vicoden and Loritabs to shame. They are an opiate. The docs say Tramadol isn't addicting because they don't know **** about the pill. !!!!! I was given Tramadol for heal pain before I had a Plantar Phaciotomy Surgery on both feet....I couldn't get off of them. I loved them. They made me full of energy, happy, sociable as heck, decreased my appetite and I even told my regualar doc that and she was like well sounds like a miracle pill and prescribed me a new RX for the maximum of 8 pills a day. 400 mg...YEAH RIGHT lol then every two weeks I got them refilled and she didn't catch it. I just had to watch the dates for my insurance to pay. Sometimes, I'd just pay without my insurance. I finally had enough. I had tried to quit three times or so but the Withdrawl symptoms were so severe I couldn't. And I had them refilled. I finally called my DOC and said Im addicted. Im trying to quit. I went cold turkey and I am in misery. She gave me pills to help with withdrawls but nothing helped except the anti depressant she had upped my dose there. Needless to stay, I was strong enough this time and had a great husband at that time, who helped baby me. I missed three days of work...and crawled into work the other two. After about two weeks I was coming to life.......it took a good month and a half to two months before I was out of it...To this day, I will not touch them. Then I moved near my mom who was addicted to Vicoden. She got me hooked. This is almost two years later. Now I was hooked for 4 months to them. I just got off them. Spent a week in severe hell and its almost a month later and this weekend I was FINALLY me again. Do you think I should stay away from Pills? LOL Yeah...It's not a laughing matter but man I was stupid....So my point it.....TRAMADOL was the start of it. TRAMADOL is a demon. Stay away from it.........PLEASE>>>>> it opens a door to feelings you shouldn't have ....because you can still find those feelings the natural way.
Yes down under....tramodol is addictive and nasty....too many Docs prescribing it without adequate knowledge....you will have many others here give their opinions.......
Tramadol IS addictive and the withdrawals are horrible. The Doctor's (yes, many said the same thing) told me "tramadol is a non-narcotic" or "tramadol is just a muscle relaxer" and "tramadol isn't addictive". Well they are wrong. I took them for years.Before you know it you will be hooked on them because you'll notice you just don't feel good at all when you run out. You won't have energy, you might feel sad and depressed, you might feel like you are catching the flu, you just won't be able to get up and function as well. THEN...by the next day your arms and legs will go insane deep down in the bone and that's the worst part of it all. When you get to that part of the withdrawals, don't take Benedryl to try and sleep; it makes your arms and legs even worse. Most people will end up getting more tramadol or some other kind of pain killer to make it stop.